Dermatology Community
My Accutane is Making Me Sick
About This Community:

This forum is for questions regarding Dermatology issues, such as: rashes, acne, birthmarks, skin infections, rosacea, and general skin care.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

My Accutane is Making Me Sick

I was just wondering if anyone has gotten stomach pains after eating while taking Accutane. Right after I eat I feel sick, and I've been feeling dizzy and I've had a lot of headaches. This is my second time taking it, and the first time I had NO side effects and it was a miracle. Then 3 years later my acne came back with a vengeance. Now I have all the side effects in the world. I feel like I have an ulcer or something. WTF???
Related Discussions
4 Comments Post a Comment
Blank
Avatar_n_tn
Hi,

I was on Accutane and become totally ill.  I gained weight and the rest of my skin (except the oily part) become so dry, I thought my skin was going to fall off.  Also Accutane damages the liver...Too much Vitamin A (or any vitamin for that matter) is too much.  Try an anti-candida health regime.  It helped me a lot.

Best of luck.
L.
Blank
Avatar_n_tn
I was on accutane and my skin is now rediculously red. just wondering if this happened to you.
Blank
Avatar_f_tn
Hi,

Adverse drug reactions associated with isotretinoin therapy include:[5]

Common: Mild acne flare, dryness of skin, lips and mucous membranes, infection of the cuticles, cheilitis, itch, skin fragility, skin peeling, rash, flushing, photosensitivity, nose bleeds, dry eyes, eye irritation, conjunctivitis, reduced tolerance to contact lenses, hyperlipidaemia, raised liver enzymes, headaches, hair thinning (This could start or continue after treatment), myalgia and/or arthralgia, back pain.

Let us know if you need any further information.

http://en.wikipedia.org/wiki/Isotretinoin

It would be advisable to consult a skin specialist for your symptoms and a proper clinical examination.

Let us know if you need any other information and post us on how you are doing.

Regards.

Blank
Avatar_f_tn
Hi I had accutane last year and I have severe stomach and digestive issues. I cannot eat lactose, fructose and gluten! Every time I eat anything I get bloated right away and feel ill for the rest of the day. I have to eat such a limited diet to avoid all these issues. During my dosage I had dry skin, more digestive issues, increased anxiety and stress. I just have the most sensitive stomach and have had many blood tests but they come up fine it's so frustrating
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top Dermatology Answerers
995833_tn?1375604252
Blank
maatson
Other
757137_tn?1347200053
Blank
allmymarbles
NJ
1096512_tn?1384893378
Blank
vedadhar
Hyderabad, India